您当前的位置:
首页 >
文章列表页 >
λ-property and Uniformly λ-property of Generalized Orlicz Spaces Endowed with p-Amemiya Norms(1≤p≤∞)
更新时间:2026-07-10
    • λ-property and Uniformly λ-property of Generalized Orlicz Spaces Endowed with p-Amemiya Norms(1≤p≤∞)

    • Vol. 17, Issue 1, Pages: 105-107(2012)
    • CLC: O177.3
    • Published:2012

    移动端阅览

  • WANG Jun-ming, JIANG Rong-ze, WU Dan. λ-property and Uniformly λ-property of Generalized Orlicz Spaces Endowed with p-Amemiya Norms(1≤p≤∞)[J]. 2012, 17(1): 105-107. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1641

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

k-extreme Points and k-strongly Extreme Points in Orlicz Spaces Endowed with p-Amemiya Norms(1≤p≤∞)
Fault Diagnosis Method of Miniature Circuit Breaker Based on RTH-BP Neural Network
Application of 3D Laser Measurement Technology in Gas Turbine Tip Clearance Measurement
Performance Study of Cavitation Unit with Internalbore at Variable Rotational Speeds
Hölder Continuity of Solutions for a Class of Elliptic Equations

Related Author

JIANG Rong-ze
WANG Jun-ming
LIU Fu-sheng

Related Institution

哈尔滨理工大学应用科学学院
黑龙江省计量检定测试院
0